Ask an expert
Question

11 Jul 2005

period for three weeks!
help! i have had my period for 3 weeks and it is not ending! my doctor told me to take the pill for two months straight (i have been on the pill for years btw) and THEN take one week with the sugar pill. however, when i started taking the second pack, about the second day into it, i got my period and i have had it since then and i am i schedualed to start the sugar pills in about 5 days! it's starting to make me sick and weak, but my gyno takes months to get into! any ideas? and maybe some suggestions on how to make me feel not to drained? thanks!
Answer 438 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You will have to consult your gynaeocologist. There could be a problem with the uterus or ovaries. Take iron tablets in the meantime.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote